MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-551NAP
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/03/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to medtronic minimed that the customer experienced hypoglycemia.The customer also reported an unspecified issue.Blood glucose value at the time of the event was 45 mg/dl.The event involved product(s) mmt-551nap.Troubleshooting was performed.It is unknown whether the customer was using the auto mode/smart guard feature at the time of the event.It is unknown whether the customer was using the insulin pump system within 48 hours of the reported event.No further patient complications were reported.The customer will discontinue use of the insulin pump.Mmt-551nap was requested, and the device was returned for analysis.
 
Additional Manufacturer Narrative
Pump passed the displacement test.However, unit unable to communicate to test minilink and the glucose sensor simulator to verify lost sensor alarm, and carlink problem isolated to the y1 to the rf board.The following were noted during visual inspection: cracked case at the display window corners, cracked lcd window, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address/serial number label, missing reservoir tube o ring and broken reservoir tube lip.The test infusion set and reservoir does not lock into place due to the reservoir tube lip completely broken off.In conclusion, lost sensor was confirmed due to rf board failure.Problem isolated to rf board.No communicate minilink was confirmed.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
keya patel
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key25026537
Report Number2032227-2026-167943
Device Sequence Number9039737
Product Code OZO
UDI-Device Identifier00643169503656
UDI-Public(01)00643169503656
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA4551NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET, MDS-UNK-SNSR
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight95 KG